Does Arimidex Cause High Triglyceride Levels?

Question

Asked by vikinyc

Does Arimidex Cause High Triglyceride Levels?

I've been taking Arimidex for 3 months and my triglyceride levels have gone from 75 to 226. Could this be from the Arimidex?

Thank you,

V. Smith

Answer

Hi V. Smith,

I double checked, but I could not find documentation of a direct link between Arimidex and elevated triglycerides. I wouldn't rule it out as a possibility though. Here is a post I recommend you review to make sure you have made no other diet/lifestyle changes that have affected your triglyceride levels.

Triglycerides: Why They Matter and How to Lower Them

If you have made no other changes I recommend doing some "trial and error" with your physician. By this I mean discuss discontinuing the medication and monitor your triglycerides to see if they decrease when the medication is stopped.

All the best,

Lisa Nelson RD

How to Lower Cholesterol in 8 Simple Steps

Answered by Lisa Nelson, RD, LN